# SDR SWAA2024020246489

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 55,775 hours, 36,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY AFT SERVICE DOOR ON THE OUTSIDE IS INOP<[01] RELAMPED RH AFT EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
